# SDR ASAA2025032057459

- Difficulty date: March 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 37,855 hours, 11,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL HAS SPOTS OF CORROSION FROM STA.500B TO 500L. GROUNDED - YES. REMOVED CORROSION IAW B737-900 SRM 53-00-53 ORIG. THICKNESS .040 REMOVED .020 REMAINING .020 FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53 T8224B 02/DEC/2025 LOCATED, DRILLED AND TREATED REPAIR PARTS IAW B737-900 SRM 53-00-53 ASSEMBLED AND INSTALLED REPAIR PARTS IAW B737-900 SRM 53-00-53 BAC DWG'S 143A7501 REV A, 143A7500 REV- AND 143A7505 REV-.
